# SDR UALA2011030901153

- Difficulty date: March 9, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 77,191 hours, 12,442 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL CEILING LIGHT AT 6AB INOP.  RELAMPED (1317) BUT NO HELP.  FOUND BROKEN WIRE AT THE LAMP SOCKET TERMINAL.  RESPLICED WIRE TERMINAL AND OP CKD GOOD.
